21 Sep 2009
These are the side effects of Lithium:
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Lithium:
Mild hand tremor; mild thirst; temporary, mild nausea and general discomfort at the beginning of treatment.
Seek medical attention right away if any of these SEVERE side effects occur when using Lithium:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); blurred vision; confusion; diarrhea; drowsiness; excessive weight gain; fainting; giddiness; inability to control the bladder or bowels; increased thirst; increased or decreased urination; involuntary twitching or muscle movements; loss of consciousness; loss of coordination; muscle weakness; persistent headache; persistent or severe nausea; ringing in the ears; seizures; slow or irregular heartbeat; slurred speech; swelling of the ankles or wrists; unsteadiness; vision changes; vomiting.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking Lithium about 2 day's ago staring at 150mg then 300mg, I'm bipolar type1 mixed episode's, here's my ...
2 answers • 30 Sep 2010
I'm bipolar type 1 mixed episodes, medication question about Lamectal? I take Lithium, the only side effect so far with that is my hair is ...
6 answers • 20 Oct 2010
my daughter was diagnosed with bipolar disorder and began taking trileptol for mood regulation. it did little or nothing so we switched to lithium ...
3 answers • 11 Jan 2011
... tryed Lithium for my Bipolar 2.I go to see my shrink in a few days. What meds have worked good for you for Bipolar 2. Thanks so much
6 answers • 23 Aug 2011
My psychiatrist is possibly going to put me on Lithium for my Bipolar. My concern is that I would have to stop driving, do I need to let the relevant ...
3 answers • 30 Sep 2011